Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/57846
Title: B-Regularity of Hartogs Domains
Authors: Nguyen, Thac Dung
Keywords: B-Regularity;Hartogs Domains
Issue Date: 2004
Publisher: H. : ĐHQGHN
Series/Report no.: Vol. 20;No. 3 (2004)
Description: p. 1-7
URI: http://repository.vnu.edu.vn/handle/VNU_123/57846
ISSN: 2588-1124
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 200.pdf
  • Description : 
  • Size : 2.67 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.